Skip to Content

Join the 'Chest Infection' group to help and get support from people like you.

Chest Infection Questions

We found 9 questions associated with the 'Chest Infection' topic.

My 91yr old mum is on day 4 of taking doxycycline 100mg for a chest infection and about 45 minutes?

Posted 6 Mar 2017 by Cynthia17 1 answer

... after taking it she has vomited today. Is this a side effect or something different?

Amoxicillin/Clavulanate - I had double pneumonia last yr. Ever since I've been getting recurring?

Posted 10 Oct 2015 by jenm40 1 answer

... chest infections this is the 3rd time. Am on day 6 of these meds and still in alot of pain. Should they have helped by now. Many thanks

Regarding my chest infection and using AMOX 875 125 (AMC) I would like to know if it is safe to cut?

Posted 12 Apr 2016 by Curousava1 0 answers

I have a very painful chest infection that bothers me quite a lot. In regard to this pill if AMO..875/125. this huge horse pill is taken in half will person still get what they need if you do only half 3 to 4 times a day? They are quite large have often gotten stuck in my throat and I had to get ...

Side affects of doxycycline?

Posted 13 Nov 2016 by Christine 50 0 answers

Hi I've been allergic too penicillin and antibiotics for years on Thursdays started with chest infection rang doctors he said I would be OK on doxycycline I've took 5 pills of far never felt that Ill had a constant really bad headache feeling generally off but was thinking I'm ok ...

Symbicort - I took 3 inhales this morning as I have a chest infection, now I am shivery, how long?

Posted 20 Dec 2016 by not known 2 0 answers

... does the side effect last and what can I do

Use of anti diarrhoea medicines whilst taking clarithromycin?

Posted 27 Mar 2017 by Kyme78 0 answers

I have been prescribed clarithromycin for a chest infection. I am experiencing frequent urgent need to poo. The effect is not like diarrhoea but the tools are small, very soft and leave a stinging sensation in my rectum. May I take an anti diarrhoea medication whilst taking the clarithromycin?

My 4 year old son has a chest infection but is unable to take any liquid medicines. Is it safe to?

Posted 14 Jun 2017 by Kinder70 0 answers

... crush gastro resistant erythromycin tablets. The doctor says they are but my pharmacist is very concerned. So I need to find out who is right before I dare give him any. PLEASE HELP

Ask a Question